# SDR FDEA201603231007

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6733501
- Part serial: 015
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 6 SLAT, EXTERIOR SKIN, LE FOUND WITH DENT AT STATION XOS 862, REF WRI 5750 2307.  REPAIRED IAW SRM 57-40-02-2R FIG 201 REPAIR 2 & EA 1-5750-T0324464 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
